# SDR DU4R2007113

- Difficulty date: April 24, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 63,682 hours, 29,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 510 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN DENTED AT BS 510 S-28R - S-29R GOUGED.  DENT RATIO A/Y = .020 TOO CLOSE TO FRAME.  CUT OUT DENT IAW B757 SRM 53-00-01 FIG 201.  HFEC CUT OUT IAW B757 NDT PT. 6, 51-00-19, NO RELEVANT INDICATIONS NOTED.  FABRICATED AND INSTALLED DOUBLER 6.8" BY 8.6" FROM 2024-T3 .050" IAW B757 SRM 51-20-01 AND 53-00-01 FIG 201.
